Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 193-198
http://dx.doi.org/10.1155/S0161171293000225

On the existence of equilibrium states of an elastic beam on a nonlinear foundation

1Department of Mathematics, University of Wisconsin-Eau Claire, Eau Claire 54702, WI, USA
2Department of Mathematics, Michigan State University, East Lansing 48824, MI, USA

Received 23 September 1991; Revised 6 June 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. B. M. Elgindi and D. H. Y. Yen, “On the existence of equilibrium states of an elastic beam on a nonlinear foundation,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 193-198, 1993. https://doi.org/10.1155/S0161171293000225.